Tylenol Extra Strength Rapid Release Gels, 100 Count
Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes and releases pain medicine fast. Each gelcap contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief.
- Active Ingredients
- Active ingredient (in each gelcap)
Acetaminophen 500 mg
Pain reliever/fever reducer
Inactive ingredients Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red iron oxide, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide, yellow iron oxide
- Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- More than 4,000 mg of acetaminophen in 24 hours
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- Skin reddening
Do not use
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- If you are allergic to acetaminophen or any of the inactive ingredients in this product
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin
Stop use and ask a doctor if
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Temporarily relieves minor aches and pains due to:
- Muscular aches
- Minor pain of arthritis
- The common cold
- Premenstrual and menstrual cramps
- Temporarily reduces fever
- Do not take more than directed (see overdose warning)
- Take 2 gelcaps every 6 hours while symptoms last
- Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor
- Do not use for more than 10 days unless directed by a doctor
- Store between 20-25°C (68-77°F). Avoid high humidity.
- Do not use if carton is opened. Do not use if foil inner seal imprinted with "TYLENOL" is broken or missing.
Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).